MathSciNet Relay Station
MathSciNet bibliographic data
MR1487557 39B12
Mukherjea, A.; Ratti, J. S. A functional equation involving iterates of a bijection on the unit interval. II. Nonlinear Anal. 31 (1998), no. 3-4, 459–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement